Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2009
Number of items: 1.

2009

Mukandavire, Z; Gumel, AB; Garira, W; Tchuenche, JM; (2009) Mathematical analysis of a model for HIV-malaria co-infection. Mathematical biosciences and engineering , 6 (2). pp. 333-62. ISSN 1547-1063 DOI: 10.3934/mbe.2009.6.333 Full text not available from this repository.

This list was generated on Sun Apr 30 20:56:06 2017 BST.